# SDR CALA9901582

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN LT I/B HORIZONTAL STABILIZER LEADING EDGE AT STA 70.  A FLUSH DOUBLER REPAIR WAS INSTALLED IAW SRM 55-10-01.
